Classification of semicrossed product algebras.

Power, S. C. (1992) Classification of semicrossed product algebras. Bulletin of the London Mathematical Society, 24 (4). pp. 368-372. ISSN 1469-2120

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19642
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 14:07
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:02
URI: https://eprints.lancs.ac.uk/id/eprint/19642

Actions (login required)

View Item View Item